# SDR SWAA2025091504932

- Difficulty date: August 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT ATTACH FRAME CORRODED 17 INCH AFT BS 500, RBL 23, WL 156.5.  REMOVED AND REPLACED FCB SUPPORT BETWEEN BS 492.4 TO 500A, RBL 23, WL156.5 IAW SRM 51-40-02 AND DWG 143A0080 REV-.
